# SDR AALA20170125016

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 69,512 hours, 8,262 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Battery
- Part number: MN1604
- Condition: Discharged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L2 DOOR EMERGENCY POWER ASSIST SYSTEM BATTERY IS INOPERATIVE. REMOVED AND REPLACED 9V DC BATTERIES IAW AMM 52-12-19. OPERATIONAL CHECK GOOD.
